will do it again key board stickin
anybody taken lyrica for nerve damage after coming off benzoes
Hi. Couple of questions: Are you under the care of a Rheumatologist and/or a Neurologist? And has any of your doctor(s) given you feedback to your question? Additionally, it is important to understand that any 1-medication likely has potential "interactions" with other meds. Furthermore, each person with Fibro or Neuropathy is unique to them - so there really may not be some one-fits-all answer. Unfortunately, I do not know much about "benzoes". Here is what I believe I'm able to share...
I was diagnosed with Fibromyalgia and Peripheral Neuropathy quite some time ago. I was on Lyrica long time before other scripts were added to my long list of prescriptions for Fibro, as Fibromyalgia and Neuropathy are both "nerve" conditions. Lyrica side effects (to name a few) include: weight gain and short-term memory loss.
Medral (steroid/type drug), had been added to my meds list due to another condition and there became an interaction between the two: (significant weight gain). Within an 11-mo. period, I gain over 65-lbs. Once I stopped the Lyrica (w/Doctor approvals), the weight immediately began to drop down to normal ranges. My overall disabilities are complex. Therefore, it is difficult to determine which scripts/treatments are working for anyone of my conditions. My best suggestion is to always ask your doctor(s) questions you have 1st, as well as to have 1 to 2 doctors continually oversee all your medications and conditions as a "medical team" and you being your own "patient advocate."
Hope this feedback helps in some way. Again, it was my Neurologist that started the Lyrica script and I stopped taking it in April 2009.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2011 • 8 answers
Posted 19 Jul 2012 • 3 answers
Posted 25 Feb 2013 • 2 answers
Posted 18 May 2014 • 5 answers
Posted 17 Apr 2015 • 1 answer